# SDR ASAA2021010633850

- Difficulty date: January 6, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,139 hours, 13,078 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Cockpit Window
- Component: Sliding Window
- Component part number: 56100024
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT ILLUMINATED TURNED OFF COOLED/RESET, PER CHECKLIST AFTER WHICH THE OVERHEAT LIGHT ILLUMINATED AGAIN SWITCH TURNED OFF.  GROUNDED-YES.  REMOVED AND REPLACED R2 WINDOW.  OPERATIONS TEST/LEAK CHECK GOOD, REF B737-800 AMM 56-12-11.  PART GROUND VERIFIED.
